# SDR FDEA201004211268

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC150823716
- Condition: Corroded
- Location: Bs 365-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 365-418 RBL 45 FLOORBOARD SUPPORT CORRODED.  REMOVED CORROSION FROM SUPPORT AT STA 365-415 RBL45 IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 FIG 101 DETAIL VIII. ORIG MATERIAL .070 AFTER REWORK .050.  R & R SUPPORT IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
